# SDR CALA2024121103062

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737-900ER
- Aircraft serial: 32829
- Aircraft time: 52,987 hours, 18,656 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5597
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0737) MAIN CABIN FLOOR BEAM HAS CORROSION ST 1030 RBL 26. MAIN CABIN FLOOR BEAM CORROSION STA 1030 RBL26 REPAIRED REF EC/R A 5370-01154.
